# SDR 200701121

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 5,601 hours, 3,656 cycles
- Engine: Ge CF348E5
- Engine time: 5,601 hours, 3,656 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 7717 MSP TO IAD  ON CLIMB CREW NOTICED HIGH LP VIBRATIONS IN ENGINE TWO.  RAN THE QRH AND REDUCED POWER TO THE ENGINE.  THE VIBRATIONS REMAINED WITHIN LIMITS AT THE REDUCED POWER.  COULD NOT RETURN TO NORMAL POWER WITHOUT THE VIBRATIONS GOING OUT OF LIMITS.  CREW FELT AND HEARD THE VIBRATIONS FROM THE ENGINE.  ON DECENT VIBRATIONS REDUCED.  ON FINAL DURING POWER CHANGES, CREW NOTICED ERRATIC LP VIBRATIONS IN THE ENGINE.  CREW LANDED SAFELY WITH NO OTHER PROBLEMS. ENG DID NOT EXCEED 4.0 IN TEST RUNS, NO EXCEEDANCE WAS RECORDED, VG SYS  CHECKED OUT GOOD, ISSUED DMI FOR 25 FLIGHT CYCLES TO ACCOMPLISH FAN LUBE AS RECOMMENDED BY GE.
